MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY LNCS NEO-3; OXIMETER

MASIMO - 15750 ALTON PKWY LNCS NEO-3; OXIMETER
Model Number 2319
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: other text: the returned sensor was investigated.During the visual inspection, sliding neck tape was observed at the sensor end, causing exposed conductor jackets and shields.The sensor passed continuity testing and functional testing.The sensor was able to obtain spo2 and pulse rate values and was functioning electrically as designed.
 
Event or Problem Description
The customer reported "bedside registered nurse (rn) discovered oxygen saturation probe was frayed with exposed wires on infant's skin.No harm to patient." there was no patient impact or consequence reported.

Brand Name
LNCS NEO-3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
sara ghoudjehbaklou
15750 alton pkwy
irvine, CA 92618
9499191475
MDR Report Key19226454
Report Number3019388613-2024-00053
Device Sequence Number8305574
Product Code DQA
UDI-Device Identifier10843997000892
UDI-Public10843997000892
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model Number2319
Device Catalogue Number2319
Device Lot Number23HKD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown